# SDR FDEA201405130998

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 143N6621U3
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER EDGE BEAM CHAFED ALONG ENTIRE LENGTH.  BLENDED AREA & REMOVED DAMAGE IAW SRM 51-10-02.   FOUND OUT OF LIMITS IAW SRM 52-30-02, FIG 101, DETAIL IV.  R & R LOWER EDGE BEAM IAW SRM 51-40-02.
